# SDR CA140916005

- Difficulty date: August 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 18,498 hours
- Engine: Pwa R985AN14B
- System (JASC): 7600 · Engine Controls
- Part: Shaft
- Part number: C2CE347
- Condition: Corroded
- Location: Throttle
- Part time: 18,602 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STEEL LAY SHAFT CORRODED FROM INSIDE OUT AND TORSION OF THROTTLE CONTROL ARMS CRACKED SHAFT.
